Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 14, Number 70
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Construction of Galois fields of characteristic two and irreducible polynomials
J. D. Swift PDF
Math. Comp. 14 (1960), 99-103
Improved methods to calculate the characters of the symmetric group.
Stig Comét PDF
Math. Comp. 14 (1960), 104-117
Tables of values of the modified Mathieu functions
E. T. Kirkpatrick PDF
Math. Comp. 14 (1960), 118-129
Numerical quadrature over a rectangular domain in two or more dimensions. II. Quadrature in several dimensions, using special points
J. C. P. Miller PDF
Math. Comp. 14 (1960), 130-138
On the propagation of round-off errors in the numerical integration of the heat equation
Arnold N. Lowan PDF
Math. Comp. 14 (1960), 139-146
The rational approximation of functions which are formally defined by a power series expansion
P. Wynn PDF
Math. Comp. 14 (1960), 147-186
On the utility of Newton’s method for computing complex roots of equations
I. M. Longman PDF
Math. Comp. 14 (1960), 187-189
A problem in abelian groups, with application to the transposition of a matrix on an electronic computer
Gordon Pall and Esther Seiden PDF
Math. Comp. 14 (1960), 189-192
The Fourier transform of $[c^{2k}+(x-x^{-1})^{2k}]^{-1}$ arising from study of tuned circuit spectra
Charles Walmsley and Arthur S. G. Grant PDF
Math. Comp. 14 (1960), 193-195
On the evaluation of certain complex elliptic integrals
H. A. Lang and D. F. Stevens PDF
Math. Comp. 14 (1960), 195-199
The numerical evaluation of the eighteenth perfect number
D. Scheffler and R. Ondrejka PDF
Math. Comp. 14 (1960), 199-200
A note on Gaussian twin primes
Daniel Shanks PDF
Math. Comp. 14 (1960), 201-203
Reviews and Descriptions of Tables and Books
Math. Comp. 14 (1960), 204-217
Table Errata
Math. Comp. 14 (1960), 218-221
Math. Comp. 14 (1960), 222-222